# SDR AUS20021043

- Difficulty date: August 31, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Belt
- Part number: A1902
- Condition: Split
- Location: Engine/Xmsn
- Part time: 127 cycles
- Component: Engine/Transmis
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE TO TRANSMISSION AFT DRIVE BELT FOUND SPLIT FOR APPROXIMATELY 203.2CM (8INS) AND HAD BADLY WORN.
